J. M. Cushing
J. M. Cushing
Professor of Mathematics, University of Arizona
Email verificata su math.arizona.edu - Home page
Titolo
Citata da
Citata da
Anno
Integrodifferential equations and delay models in population dynamics
JM Cushing
Springer Science & Business Media, 2013
10922013
Determining important parameters in the spread of malaria through the sensitivity analysis of a mathematical model
N Chitnis, JM Hyman, JM Cushing
Bulletin of mathematical biology 70 (5), 1272, 2008
7012008
An introduction to structured population dynamics
JM Cushing
Society for industrial and applied mathematics, 1998
6981998
Chaotic dynamics in an insect population
RF Costantino, RA Desharnais, JM Cushing, B Dennis
Science 275 (5298), 389-391, 1997
4711997
Bifurcation analysis of a mathematical model for malaria transmission
N Chitnis, JM Cushing, JM Hyman
SIAM Journal on Applied Mathematics 67 (1), 24-45, 2006
3812006
Periodic time-dependent predator-prey systems
JM Cushing
SIAM Journal on Applied Mathematics 32 (1), 82-95, 1977
3131977
Chaos in ecology: experimental nonlinear dynamics
JM Cushing, RF Costantino, B Dennis, R Desharnais, SM Henson
Elsevier, 2002
2892002
Nonlinear demographic dynamics: mathematical models, statistical methods, and biological experiments
B Dennis, RA Desharnais, JM Cushing, RF Costantino
Ecological Monographs 65 (3), 261-282, 1995
2821995
Theory of integro-differential equations
V Lakshmikantham
CRC press, 1995
2751995
Experimentally induced transitions in the dynamic behaviour of insect populations
RF Costantino, JM Cushing, B Dennis, RA Desharnais
Nature 375 (6528), 227-230, 1995
2471995
Some Discrete Competition Models and the Competitive Exclusion Principle
JM Cushing, S Levarge, N Chitnis, SM Henson
Journal of difference Equations and Applications 10 (13-15), 1139-1151, 2004
2072004
Estimating chaos and complex dynamics in an insect population
B Dennis, RA Desharnais, JM Cushing, SM Henson, RF Costantino
Ecological Monographs 71 (2), 277-303, 2001
2022001
The net reproductive value and stability in matrix population models
JM Cushing, Z Yicang
Natural Resource Modeling 8 (4), 297-333, 1994
2021994
Two species competition in a periodic environment
JM Cushing
Journal of Mathematical Biology 10 (4), 385-400, 1980
1891980
A predator prey model with age structure
JM Cushing, M Saleem
Journal of Mathematical Biology 14 (2), 231-250, 1982
1271982
Transitions in population dynamics: equilibria to periodic cycles to aperiodic cycles
B Dennis, RA Desharnais, JM Cushing, RF Costantino
Journal of Animal Ecology, 704-729, 1997
1231997
A periodically forced Beverton-Holt equation
JM Cushing, SM Henson
Taylor & Francis Group 8 (12), 1119-1120, 2002
1092002
A simple model of cannibalism
JM Cushing
Mathematical biosciences 107 (1), 47-71, 1991
1091991
Global dynamics of some periodically forced, monotone difference equations
JM Gushing, SM Henson
Journal of Difference Equations and Applications 7 (6), 859-872, 2001
1062001
Lattice effects observed in chaotic dynamics of experimental populations
SM Henson, RF Costantino, JM Cushing, RA Desharnais, B Dennis, ...
Science 294 (5542), 602-605, 2001
1052001
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20